Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finite collections of $ 2$-spheres in $ E\sp{3}$


Author: B. J. Ball
Journal: Proc. Amer. Math. Soc. 13 (1962), 1-8
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1962-0141099-6
MathSciNet review: 0141099
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Approximating surfaces with polyhedral ones, Ann. of Math. 65 (1957), 456-483. MR 0087090 (19:300f)
  • [2] S. Eilenberg and N. E. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [3] O. G. Harrold, Jr., A sufficient condition that a monotone image of the three-sphere be a topological three-sphere, Proc. Amer. Math. Soc. 9 (1958), 846-850. MR 0103454 (21:2223)
  • [4] -, The enclosing of simple arcs and curves by polyhedra, Duke Math. J. 21 (1954), 615-622. MR 0068208 (16:846a)
  • [5] E. E. Moise, Affine structures in 3-manifolds. II, Positional properties of 2-spheres, Ann. of Math. 55 (1952), 172-176. MR 0045380 (13:574a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0141099-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society